# SDR CA980706032

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 2435 · Starter-Generator
- Part: Nut
- Part number: 230721327
- Condition: Loose
- Location: Nr 2 Starter
- Component: Learsiegler, 230790001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) DURING ENGINE START, THE NR 2 STOP AND FEATHER CONTROL POPPED OUT 1/4 AT 10 PERCENT RPM.  START ABORTED.  THE NUT ON THE V-BAND OF THE NR 2 STARTER/GENERATOR HAD BACKED OFF ALLOWING THE STARTER/GENERATOR TO ROTATE STRIKING THE ENGINE CONTROLS.  V-BAND HAD BEEN LOCKWIRED.
